# SDR SWIA202502241223

- Difficulty date: December 23, 2024
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 43,961 hours, 29,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP DAMAGE AT APPROXIMATELY FS 220 TO FS 250 IN BETWEEN STRINGER 13 THRU STRINGER 16    (FILED CLOSED)    REMOVED AND REPLACED LH FUSELAGE SKIN BETWEEN FS202-FS280 AND STGR11L-STGR17L IN REF TO CRJ 900 SRM 51-42-06, 51-42-21 AND 51-42-22. PERFORMED SKIN WAVINESS CHECK IN REF TO CRJ 900 SRM 51-14-06 WHICH PASSED CERTIFICATION. REFER TO SOW FOR WORK PERFORMED. M-337 AND JOBCARD 51-900-1002-SKY COMPLETED
